# SDR SWIA201641987

- Difficulty date: February 27, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 37,606 hours, 30,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 529-554
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APRON SKIN HAS CHAFING BETWEEN BS 529 - 554 AT WL 51-58.  REPAIRED IAW REO.
